# SDR 6CBA2016070716152

- Difficulty date: July 4, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N769AF
- Make and model: Pilats PC1247
- Aircraft serial: 769
- Aircraft time: 8,258 hours, 7,856 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Condition: Odor
- Location: Ehsi
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR COMING FROM LOWER EFIS TUBE AFTER BLANKING OUT.  PERFORMED VISUAL INSPECTION OF EHSI WIRING IAW WDM 34-26-00,  NO DEFECTS NOTED.  IDENTIFIED BURNING ODOR WITHIN PILOTS EHSI. PERFORMED REPLACEMENT OF PILOT EHSI IAW AMM 12-A-34-26-02-00A-920A-A. OPS TEST OF EHSI GOOD IAW AMM 12-A-34-26-00-00A-903A-A. NO FAULTS FOUND AT THIS TIME.
